# SDR DALA2018012400410

- Difficulty date: January 24, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 25,402 hours, 11,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHTS AT THE RT OVERWING EXIT INOPERATIVE.  TROUBLESHOT AND FOUND THE BATTERY PACK FAILED.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
